| Model Number |
M00570640 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: approximated based on the date the manufacturer became aware of the event.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2021 that a wallflex biliary rx uncovered stent was implanted in the common bile duct to treat a malignant hilar stricture during an endoscopic retrograde cholangiopancreatography (ercp) with stent placement procedure performed on an unknown date.During a routine follow-up, it was noted that the stent naturally migrated out of the patient.Reportedly, it was unknown if the stricture resolved.No new device was implanted.There were no patient complications reported as a result of this event.